MathSciNet Relay Station
MathSciNet bibliographic data
MR658752 (83g:94005) 94A12 (44A15)
Jerri, A. J. A note on sampling expansion for a transform with parabolic cylinder kernel. Inform. Sci. 26 (1982), no. 2, 155–158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement